Degenerations of invariant Lagrangian manifolds

Mauricio Garay

Journal of Singularities
volume 8 (2014), 50-68

Received: 8 September 2013. Received in revised form: 3 June 2014.

DOI: 10.5427/jsing.2014.8e

Add a reference to this article to your citeulike library.


We consider a pair (H, I) where I is an involutive ideal of a Poisson algebra and H in I. We show that if I defines a "2n-gon singularity", then, under arithmetical conditions on H, any deformation of H can be integrated as a deformation of (H, I).

Author(s) information:

Mauricio Garay
Institut für Mathematik
FB 08 - Physik, Mathematik und Informatik
Johannes Gutenberg-Universität Mainz
Staudinger Weg 9
55128 Mainz, Germany